# SDR SWIA200515806

- Difficulty date: November 3, 2005
- Submitted: November 9, 2005
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 15,994 hours, 22,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

6A LOWER EMERG EXIT SIGN BROKEN.   REPLACED 6A EXIT SIGN ASSY.  OPERATIONAL CHECK GOOD.
